# SDR 2002UALA00023

- Difficulty date: January 7, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 20,260 hours, 2,578 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER SKIN WAS CRACKED.  MAJOR REPAIR WAS ACCOMPLISHED.
